The homotopy type of the space of gradient vector fields on the two-dimensional disc

Piotr Bartłomiejczyk , Piotr Nowak-Przygodzki

Abstract

n/a
Author Piotr Bartłomiejczyk (FMPI / IM)
Piotr Bartłomiejczyk,,
- Institute of Mathematics
, Piotr Nowak-Przygodzki
Piotr Nowak-Przygodzki,,
-
Journal seriesGlasgow Mathematical Journal, ISSN 0017-0895, (A 15 pkt)
Issue year2012
Vol54
No3
Pages619-626
DOIDOI:10.1017/S0017089512000195
Languageen angielski
Score (nominal)20
Publication indicators WoS Impact Factor: 2012 = 0.435 (2) - 2012=0.564 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back